# SDR DALA2024012601195

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,655 hours, 30,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 ON S/C FOUND EMERG LIGHT EXIT SIGN L751 AT R2 DOOR INOP. CORRECTIVE ACTION: RELAMPED SIGN, REF B757 AMM 33-51. FOUND LOOSE NUT ON GRND STUD GD4120-DC REF B757 WDM 33-51-21. RESECURED GRND STUD. EMERG LIGHT OPS CK OK AS PER B757 AMM 33-51. (5426074)
